Is there strong CLEAR evidence of Myocarditis Following Immunization With mRNA technology COVID Vaccines in Members of the US Military? Yes, 100% & Montgomery et al. reports on 23 male US militar
by Paul Alexander
presenting with acute onset of marked chest pain within 4 days after receipt of an mRNA COVID-19 vaccine; 7 got Pfizer & 16 got Moderna; 20 had symptom onset after 2nd dose
‘retrospective case series studied patients within the US Military Health System who experienced myocarditis after COVID-19 vaccination between January and April 2021. Patients who sought care for chest pain following COVID-19 vaccination and were subsequently diagnosed with clinical myocarditis were included…
Results: A total of 23 male patients (22 currently serving in the military and 1 retiree; median [range] age, 25 [20-51] years) presented with acute onset of marked chest pain within 4 days after receipt of an mRNA COVID-19 vaccine.
All military members were previously healthy with a high level of fitness. Seven received the BNT162b2-mRNA vaccine and 16 received the mRNA-1273 vaccine. A total of 20 patients had symptom onset following the second dose of an appropriately spaced 2-dose series.
All patients had significantly elevated cardiac troponin levels. Among 8 patients who underwent cardiac magnetic resonance imaging within the acute phase of illness, all had findings consistent with the clinical diagnosis of myocarditis. Additional testing did not identify other etiologies for myocarditis, including acute COVID-19 and other infections, ischemic injury, or underlying autoimmune conditions.
In this case series, myocarditis occurred in previously healthy military patients with similar clinical presentations following receipt of an mRNA COVID-19 vaccine.’